worldchildfree.org

How bad is the joint pain while on Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


How bad is the joint pain while on Murad Resurgence? Does everyone experience it? Also does everyone get red in the face with Murad Resurgence? What is the severity of that side effect?..

Comments (15)

Your question was: How bad is the joint pain while on Murad Resurgence?.

I am on my third month of Murad Resurgence and while I have had joint pain, it has definitely not been unbearable. I have the standard knee aches, usually when I stand still too long and my knees are always making that really gross cracking sound when I move. I think the worst pain that I have had though has been in my jaw. My doctor said something like the medicine could be causing me to have tmj? I'm not quite sure, but it can be quite painful some days and this morning while I was chewing my cereal, my jaw would pop everytime I would open and close my mouth (wasn't painful, just very uncomfortable).my face is starting to get a little red, but only after I wash it... which is pretty normal anyway. It is still breaking out, but the IB is definitely gone, thank God..

Comment #1

Ive had mild joint pain.... just a litt stiff after sitting for a long time.. nothing serious. it kinda seems to come and go. totally worth clear skin to me..

Comment #2

I bet the above people knew I would post here.18 months post tane and in severe joint pain everyday. No swelling or redness, but every joint hurts and no meds are working at the moment. Extremely stiff back too. I haven't a clue what to do. It's there morning and night and seems to be getting worse. I had hardly any joint pain whilst on the drug itself.It was the worst decision of my life.

He has suffered as a result and still has persistent joint pain to. I have no doubt that Murad Resurgence continues to work on your whole system and those who do experience joint pain now will most certainly esxperience post-tane adverse effects in a few years to come. This is something that rings true time and time again in all the survivor and action forums. But of course, as it has 'cleared' their skin like it did mine, people won't care or hesistate to take it again.........

Comment #3

Are you sure the joint pain is not caused by something else, not just Murad Resurgence? I hear these extremely rare side effects and can't help but to think that people are blaming them on Murad Resurgence. I have not heard of one common side effect that didn't go away after the medication, and nothing serious during the medication...

Comment #4

I had a three-day streak where my lower back was in constant pain. Other than that I haven't experienced any joint pains at all. As far as the redness goes, I haven't had that problem at all...yet..

Comment #5

You clearly haven't read around enough. There is no doubt that Murad Resurgence caused my problems, I've finally got my Rheumotologist to agree and a brilliant Derm I'm about to see also has experience in treating post-Murad Resurgence side effects.Don't be niave ffs...

Comment #6

Sheefa- were you on a high dosage? I am on 40mg and I am wondering if joint pain begins at higher dosages...

Comment #7

Disregard my previous post.My back now hurts like a mother when I bend over slowly and pick things up. (NO HOMO)..

Comment #8

Nope. 40mg a day for what you could say was about 8 months.Was extremely fit before Murad Resurgence and used to run triathlons and passed Officer selection into the RAF for Regiment. No chance of me ever doing that now mate...

Comment #9

I just finished my 2nd month of Murad Resurgence and am STRONGLY considering stopping the medication due to the bone/muscle pain.My first month was at 40mg, and normal dry skin and chapped lips were the only real side effects. The Dr. kicked me up to 80mg for the next month, and I started having muscle and joint pain. I didn't really attribute it to the medication, but after 3 weeks into the 2nd month, I made the connection and it REALLY started to hurt. I'm a very active person - work out everday and play sports all the time, and now I'm really hurting!I've read that some of these side effects are just temporary, while some people have them forever. Well...that just sucks.

I have to wait a day to recover from sports now, and I can only imagine if I had this pain forever - no way is this worth it!!So...basically I have to decide if Murad Resurgence is worth it. I'm seeing my Dr. about the dosage. He changed it to 60mg a day, and I already know that will be too much as I'm down to 40mg a day and still in pain.Hopefully it's not too late for me to go off this medication and recover...and maybe go on it again with a low dose?I asked my Dr. about this side effect last week, and he said that people who have these pains forever, are extreme cases, or those who didn't come off the medication when they felt the pains...or even upped their dosage.

Especially active people! I'll bet if I was lazy and didn't work out I wouldn't be having these pains as bad...

Comment #10

Please stop it mate straight away if this concerns you.I used to be so active, I was about to joint the RAF, had passed all the tests and was fit as a fiddle. Since Murad Resurgence, my last course was only 3months at 20mg a day mate, things have gone downhill at a rate I can't fathom. I really have to stress that it's not worth chronic pain and joint problems for clear skin bud. Forget dropping your dose, if you experience joint pain take it as a sure sign things could get worse.I had very little joint pain whilst on the drug, and I was on a relatively normal dose all in all. It just came out of the blue. I never had my dosage upped either.

I just pray you make a full recovery bud. The docs do not understand the full effect it can have, and whilst the majority are fine, it's so unfair that a few are left in a near crippled state when we had our lives ahead of us. Listen to your body mate.Acne is not forever, some of the Murad Resurgence induced side effects are.Any questions please do email me. I would HATE to see anyone else find themselves in my position.Best of luck.A very ill Greg..

Comment #11

Im third month with 80 mg a day. joint pain isnt bad and I cant even notice it once I get moving. I ride bmx everyday ive noticed that my muscles get pretty sore after I rest for a couple hours but while riding I feel 100%...

Comment #12

I'm 4 1/2 months into my Murad Resurgence treatment. Two weeks to go!! I've had all the more common side effects.i.e dry skin, dry,irritated eyes,chapped lips but was prepared for those. I started to have stiffness in my hands and feet a couple of months into teatment. Occurred after resting for a period. I told my doctor and was concerned re possible long term effects. She said she didn't believe that would happen so I continued on.

I still feel some tenderness. My feet are tender and a bit stiff too.I'm concerned now that I've read Greg's story. I hope my symptoms will resolve. I really want to finish the course of Murad Resurgence since I've come this far...

Comment #13

I haven't had joint pain, but I've had neck pain. The same kind of pain as if you slept wrong and your neck was sore and stiff when you woke up. I'd rather have joint pain honestly. Thankfully it's only here and there and not constant.....

Comment #14

I had joint pain well into my first course (11 months, when at higher doses - 80 - 100mg) it wasn't unbearable, but bothersome when I exercised - especially in the knees with squats and lunges. I was worried, but less than a month after stopping, everything went away. I've been off tane for about 7 months and am just starting a second course. I expect that I will experience some joint pain if I go on the higher dose and for that length of time. I also expect that it will go away after I stop.I have many friends, including my husband, who are young (late 20s, early 30s) who have never taken Murad Resurgence and are healthy and active that also experience joint pain. It is a natural part of the aging process.

Even though I experienced bothersome side effects, the temporary perfect skin and then later milder version of acne return has been worth me going on a second and hopefully last course. I certainly wouldn't do it again if I didn't feel the benefits outweigh the drawbacks. I will let you know if I change my mind about this on my second course...

Comment #15


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.